MathSciNet Relay Station
MathSciNet bibliographic data
MR1920279 40E05 (11M45 30B50 44A10 47A10)
Korevaar, J. A century of complex Tauberian theory. Bull. Amer. Math. Soc. (N.S.) 39 (2002), no. 4, 475–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement